Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How do I get rid of these bumos on my shoulders??!!??

In the hospital, and post-surgery, I was on a lot of medication. Several very strong antibiotics, for a long time. They really played hell on my body. I CANNOT get rid of these bumps on my shoulders. The antibiotics made my skin all red and the bumps showed up. They look similar to an acne breakout... but they aren't. I've tried face wash, exfoliating scrub, baby powder, etc. Sun exposure helps, temporarily, but they just come back! HHEELLLPPPPP!

Answer Question
 
mama_moonsong

Asked by mama_moonsong at 9:56 AM on Aug. 12, 2010 in Just for Fun

Level 7 (199 Credits)
Answers (1)
  • Have you talked to your doctor? It could be something called Allergic Purpura, which is relatively serious. How long has it been since you were on the meds? Have you tried taking an antihistamine? It really really sounds like some type of mild allergic reaction.
    Jenny-talia

    Answer by Jenny-talia at 10:45 AM on Aug. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN